Loading Events

Segal Center Film Festival on Theatre and Performance (FTP)

« Back to Events
This event has passed.
Start:
Mar 2, 2017
End:
Mar 3, 2017
Venue:
Segal Theatre + Elebash Recital Hall
Category:
, , ,

THURSDAY, MARCH 2   l   FRIDAY, MARCH 3   l   MONDAY, MARCH 6


Segal Theatre + Elebash Recital Hall

All Day Screenings

FREE + Open to public. First come, first served.

The Martin E. Segal Theatre Center announces its third annual Segal Center Film Festival on Theatre and Performance (FTP). The film festival will take place all day on Thursday, March 2, Friday, March 3, and Monday, March 6 at The Martin E. Segal Theatre Center, located at The Graduate Center, City University of New York.

The Segal Center Film Festival on Theatre and Performance is an annual event showcasing films drawn from the world of theatre and performance. The festival presents experimental, emerging, and established theatre artists and filmmakers from around the world to audiences and industry professionals.

The program includes a roster of more than 40 features, shorts, documentaries, advance screenings, and meet-the-artist Q&A sessions.

The FTP 2017 is co-curated by Festival Founder Frank Hentschker (Executive Director and Director of Programming at MESTC), Antje Oegel (AO International), and Nina Segal (Playwright and Producer).

Festival Founding Producer: Joy Sarah Arab
Festival Dramaturg: Soriya K. Chum
Assistant to Curators: Jenny Tibbels

Film Festival Schedule At A Glance

Thursday, March 2

[Loop] Antonio Rezza – Flavia MastrellaMilano, Via Padova Italy | 70 Minutes
11:00am Georg Genoux, Liza Smith & Natal’ya VorozhbytMy Nikolaevka Ukraine | 95 minutes
12:30pm Janez JanšaMy Name is Janez Janša Slovenia | 68 minutes
12:40pm Michael LessacA Snake Gives Birth to a Snake [Global Arts Corps] USA/South Africa | 100 minutes
1:45pm András SalamonNational Documentary [National Theatre of Hungary] Hungary | 90 minutes
2:30pm Guy DavidiMixed Feelings Israel | 77 minutes
3:20pm Rodrigo Abreu & Mariana BleyInflamável Brazil | 10 minutes
3:30pm Tadeu Jungle – EVOÉ – Portrait of an Anthropophagus Brazil | 90 minutes
3:40pm Milo RauThe Moscow Trials Germany | 90 minutes
5:05pm Sahar AssafAl Khandaq Lebanon | 65 minutes
5:15pm René PolleschBad Decisions Germany | 95 minutes
6:15pm Marielle NitoslawskaBreaking the Frame Canada| 100 minutes
7:15pm 3-Legged Dog Media and Theater GroupHuang Yi & Kuka New York/Taiwan | 30 minutes [excerpt]
8:00pm Rimini ProtokollHome Visit Europe + Remote X Germany | 100 minutes
8:15pm Koji FukadaSayonara Japan | 102 minutes

Friday, March 3

[Loop] Chloé Déchery & Chris EleyWhat Do You See When You Turn Out The Light? France | 18 Minutes
12:30pm Jan Lauwers & NeedcompanyGoldfish Game Belgium | 105 minutes
1:00pm Deidre Schoo & Michael Beach NicholsFlex is Kings USA| 83 minutes
2:30pm Frédéric NauczycielHouse of HMU Series France| 22 minutes
2:30pm Popo FanThe VaChina Monologues China | 28 minutes
3:00pm Wim Vandekeybus Blush [Ultima Vez] Belgium | 52 minutes
3:00pm Nadia Ranocchi & David ZamagniAll Inclusive vs. Joule Italy | 65 minutes + 22 minutes
4:00pm Aneta PanekAlchemy of Punk Germany | 15 minutes
4:15pm Aurélia Thiérrée – Untitled USA  | 5 minutes
4:30pm Jason ZeldesRomeo is Bleeding USA | 95 minutes
4:30pm Brigitte PoupartOver My Dead Body Canada| 80 minutes
6:00pm Michelle Memran – (work-in-progress) The Rest I Make Up: María Irene Fornés USA | 20 minutes
6:30pm Nature Theatre of OklahomaLife & Times, Episode 7 USA | 135 minutes
7:00pm Arran ShearingForgotten Man UK/Canada | 84 minutes
9:00pm The Segal CenterPrelude Festival USA | 30 minutes [excerpt]

Monday, March 6

[Loop] The Living TheatreKnow Your Rites Tour 2016 USA | 40 minutes
11:00am Lee Breuer & Eric MarcianoBook of Clarence USA | 100 minutes
1:00pm Zachary OberzanFlooding with Love for The Kid USA | 107 minutes
3:00pm Robert LepageThe Image Mill Revealed Canada | 60 minutes
4:00pm Sean Edward LewisStorefront USA | 15 minutes
4:30pm Temporary DistortionThis Empty Room USA | 15 minutes
4:45pm A Two Dogs Company/ Kris VerdonckPresyncope [A Two Dogs Company] Belgium | 15 minutes
5:00pm Brian Rogers – (work-in-progress) Screamers [The Chocolate Factory Theater] USA | 30 minutes [excerpt]
6:00pm Andrew SchneiderActing Stranger USA | 20 minutes
6:30pm Lee Breuer & Eric MarcianoLa Divina Caricatura USA | 20 minutes [excerpt]
7:30pm Penny Arcade, Claire Moodey, Steve ZehentnerRichard Foreman Biography USA | 30 minutes

css.php
Need help with the Commons? Visit our
help page
Send us a message
Skip to toolbar